Fátima Leite
Fátima Leite
Professora de Matemática, Universidade de Coimbra
Email confirmado em
Citado por
Citado por
The dynamic interpolation problem: on Riemannian manifolds, Lie groups, and symmetric spaces
P Crouch, FS Leite
Journal of Dynamical and control systems 1 (2), 177-202, 1995
Splines of class Ck on non-euclidean spaces
M Camarinha, F Silva Leite, P Crouch
IMA Journal of Mathematical Control and Information 12 (4), 399-410, 1995
The De Casteljau algorithm on Lie groups and spheres
P Crouch, G Kun, FS Leite
Journal of Dynamical and Control Systems 5 (3), 397-429, 1999
Smooth trajectory planning for fully automated passengers vehicles: Spline and clothoid based methods and its simulation
L Labakhua, U Nunes, R Rodrigues, FS Leite
Informatics in Control Automation and Robotics: Selected Papers from the …, 2008
On the Geometry of Rolling and Interpolation Curves on S n , SO n , and Grassmann Manifolds
K Hüper, F Silva Leite
Journal of Dynamical and Control Systems 13, 467-502, 2007
On the geometry of Riemannian cubic polynomials
M Camarinha, FS Leite, P Crouch
Differential Geometry and its Applications 15 (2), 107-135, 2001
Geometry and the dynamic interpolation problem
P Crouch, FS Leite
1991 American Control Conference, 1131-1136, 1991
Higher-order smoothing splines versus least squares problems on Riemannian manifolds
L Machado, F Silva Leite, K Krakowski
Journal of Dynamical and Control Systems 16, 121-148, 2010
Elastic curves as solutions of Riemannian and sub-Riemannian control problems
F Silva Leite, M Camarinha, P Crouch
Mathematics of Control, Signals and Systems 13, 140-155, 2000
Fitting smooth paths on Riemannian manifolds
LM Machado, FS Leite
Centro de Matemática da Universidade de Coimbra, 2004
Geometric mean and geodesic regression on Grassmannians
E Batzies, K Hüper, L Machado, FS Leite
Linear Algebra and its Applications 466, 83-101, 2015
Exponentials of skew-symmetric matrices and logarithms of orthogonal matrices
JR Cardoso, FS Leite
Journal of computational and applied mathematics 233 (11), 2867-2875, 2010
A two-step algorithm of smooth spline generation on Riemannian manifolds
J Jakubiak, FS Leite, RC Rodrigues
Journal of Computational and Applied Mathematics 194 (2), 177-191, 2006
The Moser–Veselov equation
JR Cardoso, FS Leite
Linear algebra and its applications 360, 237-248, 2003
Rolling riemannian manifolds to solve the multi-class classification problem
R Caseiro, P Martins, JF Henriques, F Silva Leite, J Batista
Proceedings of the IEEE Conference on Computer Vision and Pattern …, 2013
Rolling stiefel manifolds
K Hüper, M Kleinsteuber, F Silva Leite
International Journal of Systems Science 39 (9), 881-887, 2008
A new geometric algorithm to generate smooth interpolating curves on riemannian manifolds
RC Rodrigues, FS Leite, J Jakubiak
LMS Journal of Computation and Mathematics 8, 251-266, 2005
A modified Casteljau algorithm to solve interpolation problems on Stiefel manifolds
KA Krakowski, L Machado, FS Leite, J Batista
Journal of Computational and Applied Mathematics 311, 84-99, 2017
An intrinsic formulation of the problem on rolling manifolds
MG Molina, E Grong, I Markina, FS Leite
Journal of dynamical and control systems 2 (18), 181-214, 2012
Smooth interpolation of orientation by rolling and wrapping for robot motion planning
Y Shen, K Huper, FS Leite
Proceedings 2006 IEEE International Conference on Robotics and Automation …, 2006
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20